# SDR RJEF20171005002

- Difficulty date: October 2, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 53,445 hours, 22,850 cycles
- Engine: Iae V2527EA5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nr 1 Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE PILOT REPORTED THE NR 1 ENGINE EGT EXCEEDED DURING TAXI TO 720°C, THEN THE TEMPERATURE DROPS TO -10°C, AFTER THAT INDICATION STABILIZED,  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED FAULT ANALYSIS IAW TSM 77-00-00-810-934-A, INSPECTED THE EGT HARNESS, JUNCTION BOX AND THERMOCOUPLES, NO DAMAGES WERE FOUND,  BUT HUMIDITY CONDITION.  PERFOMED DRY OUT OF THE EGT HARNESS AND JUNCTION BOX IAW AMM 77-21-43-350-801-A, THEN PERFORMED OPERATIONAL CHECK OF FADEC1 IAW AMM 73-22-00-710-040-A WITH NORMAL RESULT. THE AIRCRAFT WAS RETURNED TO SERVICE.
